# SDR AALA201509029014

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 21,836 hours, 7,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, LT AFT SHEAR PLATE CRACKED, BETWEEN FRAME 69 & 70, AT Y1162.  REPLACED SHEAR PLATE IAW SRM 51-42-11.
